MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ2 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ2 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680022
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Cyst(s) (1800); Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
Date of Event 12/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery of both the tibial and talar components due to failure of tibial ingrowth with secondary stress fracture medial malleolus.
 
Additional Manufacturer Narrative
The reported event could be confirmed based on assessment of available ct scans by medical expert.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Upon further investigation of the ct scans by healthcare professionals the following was observed.There is some radiolucence and cysts visible in the provided ct scan and it looks as if the talar and the tibial component both may be loosened and while the tibial component is slightly subsided anteriorly the talar component looks a little subsided laterally.The underlying cause for the failure is unclear, poor bone substance and thus a patient related factor seems at least likely.Failure of total ankle replacement tar over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient radiological and clinical information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, this assessment is limited.No conclusive statement can be provided, because key clinical information e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure and or the device in relation to cause of the failure.The underlying cause appears likely to be patient related however due to insufficient clinical information more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
INFINITY ADAPTIS TALDOME SZ2 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21071406
Report Number3010667733-2025-00003
Device Sequence Number8372441
Product Code HSN
UDI-Device Identifier00889797101523
UDI-Public(01)00889797101523(11)220919(17)300919(10)1729545
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K172633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680022
Device Lot Number1729545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2024
Supplement Date Received by Manufacturer02/08/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown